# SDR WX0A071342

- Difficulty date: September 27, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug MD 83
- Aircraft serial: 53366
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT: SMELL OF ELECTRICAL SMOKE REPORTED BY F/A'S BEFORE LANDING BUT NO VISIBLE SMOKE SEEN, REPORTED FROM FRONT TO BACK OF CABIN.  FOUND LIGHT BULB ON OVERHEAD SIDE WALL ROW 28DEF SHORTING OUT.  RELAMPED OVERHEAD SIDE WALL LIGHT IAW MM 33-21-03.  OP'S CHECK NORMAL, NO SMOKE OR SMOKE SMELL AT THIS TIME.
